Seminar talk, 22 December 2010: Difference between revisions

From Geometry of Differential Equations
Jump to navigation Jump to search
Created page with "{{Talk | speaker = Valentina Golovko | title = Integrability and Hamiltonian formalism in <math>2+1</math> dimensions. Part 2 | abstract = The talk will discuss the con..."
 
No edit summary
 
Line 2: Line 2:
| speaker = Valentina Golovko
| speaker = Valentina Golovko
| title = Integrability and Hamiltonian formalism in <math>2+1</math> dimensions.&nbsp;Part&nbsp;2
| title = Integrability and Hamiltonian formalism in <math>2+1</math> dimensions.&nbsp;Part&nbsp;2
| abstract = The talk will discuss the construction of recursion operators and Hamiltonian formalism in <math>2+1</math> dimensions by examples of <math>(2+1)</math>-AKNS hierarchy.
| abstract = The talk will discuss the construction of recursion operators and Hamiltonian formalism in <math>2+1</math> dimensions.
| slides =
| references = Fokas A.S. and Santini P.M. Recursion operators and bi-Hamiltonian structures in multidimensions. I, Commun. Math. Phys. '''115''' (1988) 375-419, [http://dx.doi.org/10.1007/BF01218017 doi:10.1007/BF01218017], [http://projecteuclid.org/euclid.cmp/1104160997 http://projecteuclid.org/euclid.cmp/1104160997]
| references = Fokas A.S. and Santini P.M. Recursion operators and bi-Hamiltonian structures in multidimensions. I, Commun. Math. Phys. '''115''' (1988) 375-419, [http://dx.doi.org/10.1007/BF01218017 doi:10.1007/BF01218017], [http://projecteuclid.org/euclid.cmp/1104160997 http://projecteuclid.org/euclid.cmp/1104160997]



Latest revision as of 13:36, 17 December 2010

Speaker: Valentina Golovko

Title: Integrability and Hamiltonian formalism in dimensions. Part 2

Abstract:
The talk will discuss the construction of recursion operators and Hamiltonian formalism in dimensions.

References:
Fokas A.S. and Santini P.M. Recursion operators and bi-Hamiltonian structures in multidimensions. I, Commun. Math. Phys. 115 (1988) 375-419, doi:10.1007/BF01218017, http://projecteuclid.org/euclid.cmp/1104160997

Fokas A.S. and Santini P.M. Recursion operators and bi-Hamiltonian structures in multidimensions. II, Commun. Math. Phys. 116 (1988) 449-474, doi:10.1007/BF01229203, http://projecteuclid.org/euclid.cmp/1104161422